The Cauchy problem and self-similar solutions for a nonlinear parabolic equation

Volume 114 / 1995

Piotr Biler Studia Mathematica 114 (1995), 181-205 DOI: 10.4064/sm-114-2-181-205


The existence of solutions to the Cauchy problem for a nonlinear parabolic equation describing the gravitational interaction of particles is studied under minimal regularity assumptions on the initial conditions. Self-similar solutions are constructed for some homogeneous initial data.


  • Piotr Biler

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image